# SDR SWAA2024061384595

- Difficulty date: May 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ACF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AREAS OF PULLED STRANDS ON UPPER SKIN OF AFT FLOOR PANEL 241ACF WERE REPAIRED IAW SRM 53-00-50-2R-1.;[02] JOB COMPLETE.
